Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

Paracetamol 500mg Caplets

SKU: 4094751

£1.05

Paracetamol 500mg caplets pack of 32. Please note product sent may vary from the one pictured but it will be equivalent.

Used for the relief of mild to moderate pain including; headaches, sore throats, migraines, toothache, period pains and neuralgia.

Also for the symptomatic relief of: Rheumatic aches and pains, feverishness, colds and flu.

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Paracetamol provides temporary pain relief and reduces the symptoms of moderate to high fevers. It is probably the most common type of medication which is present in every household as its a first line treatment for nearly everyone and is readily available over-the-counter.

Paracetamol 500mg Tablets/Caplets helps to bring temporary pain relief associated with the following:

  • Headaches
  • Period Pain
  • Sinus Headaches
  • Neuralgic Conditions
  • Muscular Aches
  • Rheumatics
  • Fever Symptoms

Uses / Instructions

Adults, the elderly and children over 12 years: Take one or two tablets up to 4 times a day, or as instructed by your doctor. Do not take more than 8 tablets in any 24 hours.

Children 6 to 12 years of age: Give half to one tablet up to 4 times a day. Do not give more than 4 tablets in any 24 hours.

The tablets should be swallowed with a drink of water.

Warnings

Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this.

Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Tell your doctor if you notice any of the following side effects or notice any other effects not listed:

• Allergic reactions – skin rash

• Blood – changes in numbers and types of blood
cells.

If you have an increase in the number of nose bleeds, notice that you bruise more easily or have more infections, talk to your doctor. Very rare cases of serious skin reactions have been reported

Ingredients

Active ingredient: Paracetamol 500mg.

1 review for Paracetamol 500mg Caplets

  1. John Doe

    hw

Only logged in customers who have purchased this product may leave a review.

Quick Comparison

Paracetamol 500mg Caplets removeVitamin B Complex removeDaktarin Oral Gel removeGERMOLOIDS TRIP ACTION SUPPOSITORIES removeCAREWAY COLD SORE CREAM (2g) removeBENYLIN CHILDS COUGH & SORE THROAT SYRUP remove
NameParacetamol 500mg Caplets removeVitamin B Complex removeDaktarin Oral Gel removeGERMOLOIDS TRIP ACTION SUPPOSITORIES removeCAREWAY COLD SORE CREAM (2g) removeBENYLIN CHILDS COUGH & SORE THROAT SYRUP remove
Image
SKU409475138454511073440951623885910
Rating
Price£1.05£0.99£7.17£7.69£2.09£4.59
Stock

Out of stock

AvailabilityOut of stock
Add to cart

Add to cart

Add to cart

Read more

Add to cart

Add to cart

Add to cart

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
You're viewing: Paracetamol 500mg Caplets £1.05
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close